# SDR FDKA200606138

- Difficulty date: June 23, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,478 hours, 12,128 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6098 ATL.  THE CREW REPORTED THE EMERGENCY EXIT LIGHT LT CABIN OVERWING INOP.  MAINTENANCE RESECURED CONNECTOR, OPS CHECKED GOOD.
